CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Johnston-I-G"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 2010
Number of items: 1.

2010

Greenbury, Sam F. and Johnston, Iain G. and Smith, Matthew A. et al. (2010) The effect of scale-free topology on the robustness and evolvability of genetic regulatory networks. Journal of Theoretical Biology, 267 (1). pp. 48-61. ISSN 0022-5193. https://resolver.caltech.edu/CaltechAUTHORS:20101025-105523122

This list was generated on Thu Aug 13 21:40:32 2020 PDT.